Solution of small class number problems for cyclotomic fields
Compositio Mathematica, Volume 33 (1976) no. 2, p. 179-186
@article{CM_1976__33_2_179_0,
     author = {Masley, John Myron},
     title = {Solution of small class number problems for cyclotomic fields},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {2},
     year = {1976},
     pages = {179-186},
     zbl = {0348.12011},
     mrnumber = {450229},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_2_179_0}
}
Masley, John Myron. Solution of small class number problems for cyclotomic fields. Compositio Mathematica, Volume 33 (1976) no. 2, pp. 179-186. http://www.numdam.org/item/CM_1976__33_2_179_0/

[1] H. Bauer: Numerische Bestimmung von Klassenzahlen reeller zyklischer Zahlkorper. J. of Number Theory 1 (1969) 161-162. | MR 240072 | Zbl 0167.32301

[2] H. Hasse: Arithmetische Bestimmung von Grundeinheit und Klassenzahl in zyklischen kubischen und biquadratischen Zahlkorpern. Abh. Deutsche Akad. Wiss. 1948, Nr. 2 (1950). | MR 33863 | Zbl 0035.30502

[3] H. Hasse: Uber die Klassenzahl abelscher Zahlkorper. Akademie Verlag, 1952. | MR 49239 | Zbl 0046.26003

[4] K. Iwasawa: A note on class numbers of algebraic number fields. Abh. Math. Sem. Univ. Hamburg 20 (1956) 257-258. | MR 83013 | Zbl 0074.03002

[5] J. Masley: On the class number of cyclotomic fields. Dissertation, Princeton Univ., 1972.

[6] J. Masley: Solution of the class number two problem for cyclotomic fields. Inventiones Math. 25 (1975). | MR 369319 | Zbl 0296.12003

[7] J. Masley and H.L. Montgomery: Unique factorization in cyclotomic fields. To appear in Crelle's Journal.

[8] T. Metsankyla: On the growth of the first factor of the cyclotomic class number. Ann. Univ. Turku, Ser. AI 155 (1972). | MR 330103 | Zbl 0239.12008

[9] M. Newman: A table of the first factor for prime cyclotomic fields. Math. Comp. 24 (1970) 215-219. | MR 257029 | Zbl 0198.36902

[10] G. Schrutka V. Rechtenstamm: Tabelle der (relativ-)Klassenzahlen von Kreiskorper. Abh. Deutsche Akad. Wiss. Berlin, 1964 Math Nat. Kl. Nr. 2. | MR 167646 | Zbl 0199.09803

[11] A. Yokoyama: On class numbers of finite algebraic number fields. Tohoku Math J., 17 (1965) 349-357. | MR 190132 | Zbl 0139.28202

[H] H. Hasse: Zahlentheorie. Akademie Verlag, Berlin, 3rd edition, 1969, p. 591. | MR 253972 | Zbl 0035.02002